General information
Latest issue
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Teor. Veroyatnost. i Primenen.:

Personal entry:
Save password
Forgotten password?

Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 682–689 (Mi tvp3183)  

This article is cited in 14 scientific papers (total in 14 papers)

Short Communications

Large deviations of Gaussian measures in the spaces $l^p$ and $L^p$, $p\ge 2$

V. R. Fatalov

Yerevan State University, Faculty of Informatics and Applied Mathematics


Full text: PDF file (500 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 548–555

Bibliographic databases:

Received: 25.06.1993
Revised: 20.07.1995

Citation: V. R. Fatalov, “Large deviations of Gaussian measures in the spaces $l^p$ and $L^p$, $p\ge 2$”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 682–689; Theory Probab. Appl., 41:3 (1997), 548–555

Citation in format AMSBIB
\by V.~R.~Fatalov
\paper Large deviations of Gaussian measures in the spaces~$l^p$ and~$L^p$, $p\ge 2$
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 682--689
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 548--555

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Fatalov, “Large deviations of the $L^p$-norm of a Wiener process with drift”, Math. Notes, 65:3 (1999), 358–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. R. Fatalov, “Constants in the asymptotics of small deviation probabilities for Gaussian processes and fields”, Russian Math. Surveys, 58:4 (2003), 725–772  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. R. Fatalov, “Asymptotics of large deviations of Gaussian processes of Wiener type for $L^p$-functionals, $p>0$, and the hypergeometric function”, Sb. Math., 194:3 (2003), 369–390  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. R. Fatalov, “Large deviations for Gaussian processes in Hölder norm”, Izv. Math., 67:5 (2003), 1061–1079  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. R. Fatalov, “Precise Laplace-type asymptotics for moderate deviations of the distributions of sums of independent Banach-valued random elements”, Theory Probab. Appl., 48:4 (2004), 642–663  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. R. Fatalov, “Point Asymptotics for Probabilities of Large Deviations of the $\omega^2$ Statistics in Verification of the Symmetry Hypothesis”, Problems Inform. Transmission, 40:3 (2004), 212–225  mathnet  crossref  mathscinet  zmath
    7. V. R. Fatalov, “The Laplace method for small deviations of Gaussian processes of Wiener type”, Sb. Math., 196:4 (2005), 595–620  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. R. Fatalov, “Exact Asymptotics of Large Deviations of Stationary Ornstein–Uhlenbeck Processes for $L^p$-Functional, $p>0$”, Problems Inform. Transmission, 42:1 (2006), 46–63  mathnet  crossref  mathscinet  zmath  elib  elib
    9. V. R. Fatalov, “Exact Asymptotics of Distributions of Integral Functionals of the Geometric Brownian Motion and Other Related Formulas”, Problems Inform. Transmission, 43:3 (2007), 233–254  mathnet  crossref  mathscinet  zmath  isi  elib
    10. V. R. Fatalov, “Some asymptotic formulas for the Bogoliubov Gaussian measure”, Theoret. and Math. Phys., 157:2 (2008), 1606–1625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. V. R. Fatalov, “Exact asymptotics of Laplace-type Wiener integrals for $L^p$-functionals”, Izv. Math., 74:1 (2010), 189–216  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. V. R. Fatalov, “Integral Functionals for the Exponential of the Wiener Process and the Brownian Bridge: Exact Asymptotics and Legendre Functions”, Math. Notes, 92:1 (2012), 79–98  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. V. R. Fatalov, “On the Laplace method for Gaussian measures in a Banach space”, Theory Probab. Appl., 58:2 (2014), 216–241  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. V. R. Fatalov, “The Laplace method for Gaussian measures and integrals in Banach spaces”, Problems Inform. Transmission, 49:4 (2013), 354–374  mathnet  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:196
    Full text:46
    First page:14

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019